MAUDE Adverse Event Report: Siemens Medical Solutions USA, Inc. ACUSON Origin; System, Imaging, Pulsed Doppler, Ultrasonic

Siemens Medical Solutions USA, Inc. ACUSON Origin; System, Imaging, Pulsed Doppler, Ultrasonic
Model Number 11668590
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 09/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The control panel levers on the origin system are prematurely fractured/cracked and a piece broke off.On the bottom of the handle there is a plastic piece that hangs down because it's broken off from the screw.It's very sharp and cut a sonographer on the night shift.A band-aid was applied but no medical intervention was required.
 
Additional Manufacturer Narrative
An investigation is ongoing at siemens healthineers to identify the root cause of the issue.The report will be supplemented after the investigation is completed.Reference# (b)(4).

Brand Name
ACUSON Origin
Common Device Name
System, Imaging, Pulsed Doppler, Ultrasonic
Manufacturer (Section D)
Siemens Medical Solutions USA, Inc.
22010 se 51st st
issaquah WA 98029
Manufacturer (Section G)
Siemens Medical Solutions USA, Inc.
22010 se 51st st
issaquah WA 98029
Manufacturer Contact
pragya jai kumar
22010 se 51st st
issaquah, WA 98029
+1(650)625-7209
MDR Report Key50892813
Report Number3023245-2026-00084
Device Sequence Number10759002
Product Code IYN
UDI-Device Identifier04056869996295
UDI-Public04056869996295
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11668590
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Patient SexFemale